Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Colleen, I can totally relate to what you are saying. Up until last
      November I was doing “ok”. Now I am going for RAI next Monday; have
      had horrific back pain and have been to an Orthopedic MD; then he
      sent me to someone else in his group just for backs; now Physical
      Therapy and I can’t help but feel that my back was brought on by
      something foreign; like the Tapazole. I had no trouble until on it and
      slowly problems began. You mentioned aches and pains – can you ex-
      pound? What’s with MD’s today; they only know their field and nothing
      more. That’s amazing to me; the endocrinologist says no it’s not the
      Tapazole, but you’ve got to see the back doctor now; the back doctor
      barely spoke to me and I’ve got numb legs etc. and feel like screaming!

      Anonymous
        Post count: 93172

        Coleen, BEEN THERE DONE THAT.. what’s NEW? Ah, don’t worry, you’ll be okay, my endo said before I went to te ER due to Hypo-ness. After tow years after RAI (YEAH!) I feel sort of down, but I’m getting better.
        Sorry to hear about the arthritis in the back. I have something that feels just as terrible.. Klippel-Feil syndrome. Of course, I’m gonna have to see an orthodepic doctor, eye doctor, ear-nose-throat doctor,
        endocrinologist, and my PCP , who by the way is a nice doctor.

        But cheer up, spring is getting closer and don’t forget those summer months when children are actually out of school.

        Keep a diary of what symptoms you may have and discuss them with your doctor(s).
        And, just a reminder, the BB is open 24 hours a day!

        See ya!
        Ann

        Anonymous
          Post count: 93172

          I haven’t written on line here for a month or so so I thought I’d vent my frustrations out and let everyone know what a pain in the neck GD is and the doctors involved!!! I’ve gone thru 2 endocriminologists, 4 HMO Primary Care Physicians from 3 different practices, 2 opthalmologists, 2 orthopedic surgeons, hospitalized twice because of the heart, and oh let’s not forget the allergist and physical therapists. All this in the course of two years of having GD, treated with the RAI in July 96 and hypo now but certainly not feeling even close to normal. Hardly ever had headaches until this GD, really thought they would go away after the RAI, wrong!! I’m sure alot of you have had the shots in the rear for the migraines when they get real bad. All of these doctors have “passed the buck” about one thing or another. Symtoms such as eye problems, muscle aches, weight gain, heart palpitations, etc have all been passed on from each one of these ninny winnies with famous comments such as “I really don’t think this has anything to do with GD”. Recently had an MRI and Mylagram, diagnosed with spinal arthritis. Is there no solution to this maze of nothingness?? I’ve almost decided to up my doseage of synthroid myself and see what happens?

          Anonymous
            Post count: 93172

            yes, my endo called today , after 2 weeks yes steve i dont think this pain
            has to do with your thyroid.Im understand where your coming from.He told
            me to see my gp. passing the buck – hang in there girl.

            steve

            Anonymous
              Post count: 93172

              yes, my endo called today , after 2 weeks yes steve i dont think this pain
              has to do with your thyroid.I understand where your coming from.He told
              me to see my gp. passing the buck – hang in there girl.

              steve

              Anonymous
                Post count: 93172

                What is K-F syndrome. Why don’t they name diseases after the patient.
                Do you know about NORD? The National Organization of Rare Diseases?
                They have info on all rare syndromes. They have bulletin # 659 on Kippel-Feil
                syndrome. E-mail me and I’ll give you the addresss.
                Web site at: http://www.NORD-RDB.com/~orphan.
                They can also network you with other patients with that syndrome and
                have info on wher (if any) research is being done. Sometimes researchers
                need patients.
                Good Luck!

                Anonymous
                  Post count: 93172

                  If synthroid has had ANY effect on you, do NOT up the dose. The fact that
                  you have experienced palpitations may be a sign that it has some effect.
                  You need to find a doctor that will look at your symptoms and not just
                  test results and you probably could use some more.
                  When I was on synthroid I got no relief at all from hypo symptoms so I
                  upped it and upped the maximum dose till it was double. I’m sure if it
                  was effective at all I would have killed myself. On the other hand, it
                  wasn’t effective in my body, or I wouldn’t have needed to do that.
                  I can’t caution you enough NOT to raise that dosage on your own without
                  medical supervision. Although it may be what you need. Do it in
                  conjunction with a doctor who can monitor your blood counts.

                Viewing 7 posts - 1 through 7 (of 7 total)
                • You must be logged in to reply to this topic.